MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR INC. ARMADA; PERIPHERAL DILATATION CATHETER
Model Number B1120-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined that the reported balloon rupture appears to be related to operational context.In this case, it is likely that the balloon interacted with the heavily tortuous and moderately calcified anatomy such that the balloon became damaged and subsequently ruptured during inflation.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat the left subclavian vein with moderate calcification, heavy tortuosity and 100% chronic total occlusion.The 12x40 mm armada 35 percutaneous transluminal angioplasty (pta) catheter ruptured on the first inflation to 10 atmospheres during use.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19625072
Report Number2024168-2024-07708
Device Sequence Number6282557
Product Code LIT
UDI-Device Identifier08717648154980
UDI-Public(01)08717648154980(17)260630(10)30127G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberB1120-040
Device Catalogue NumberB1120-040
Device Lot Number30127G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown